# SDR AALA20050793

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AFT ACCESSORY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT TAIL CONE FOR AFT ACCESSORY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
